# SDR DALA13070013718

- Difficulty date: December 15, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 44,552 hours, 18,181 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND LAVATORY VACUUM EXHAUST PORT HAS TWO CRACKS IN FUSELAGE SKIN 6 O`CLOCK POSITION.  MAINTENANCE COMPLIED WITH A PERMANENT REPAIR IAW ERA 521636-14.
